Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 1, Pages 26–36 (Mi mz2557)  

This article is cited in 1 scientific paper (total in 1 paper)

Singular Perturbation Elliptic Boundary-Value Problems in the Case of a Nonisolated Root of the Degenerate Equation

V. F. Butuzov, M. A. Terent'ev

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: For a singularly perturbed elliptic equation (the Neumann boundary-value problem), we prove a theorem on the passage to the limit for the case in which the degenerate equation has a nonisolated root.

DOI: https://doi.org/10.4213/mzm2557

Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:1, 23–32

Bibliographic databases:

UDC: 517.956.226
Received: 06.04.2004

Citation: V. F. Butuzov, M. A. Terent'ev, “Singular Perturbation Elliptic Boundary-Value Problems in the Case of a Nonisolated Root of the Degenerate Equation”, Mat. Zametki, 78:1 (2005), 26–36; Math. Notes, 78:1 (2005), 23–32

Citation in format AMSBIB
\Bibitem{ButTer05}
\by V.~F.~Butuzov, M.~A.~Terent'ev
\paper Singular Perturbation Elliptic Boundary-Value Problems in the Case of a Nonisolated Root of the Degenerate Equation
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 1
\pages 26--36
\mathnet{http://mi.mathnet.ru/mz2557}
\crossref{https://doi.org/10.4213/mzm2557}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2244866}
\zmath{https://zbmath.org/?q=an:1094.35023}
\elib{https://elibrary.ru/item.asp?id=9155852}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 1
\pages 23--32
\crossref{https://doi.org/10.1007/s11006-005-0095-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231924500003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944459892}


Linking options:
  • http://mi.mathnet.ru/eng/mz2557
  • https://doi.org/10.4213/mzm2557
  • http://mi.mathnet.ru/eng/mz/v78/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Terentev, “Ob otsutstvii i razrushenii reshenii v nekotorykh singulyarno vozmuschennykh zadachakh so smenoi ustoichivosti”, Model. i analiz inform. sistem, 23:5 (2016), 587–594  mathnet  crossref  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:370
    Full text:160
    References:43
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021